# SDR SWIA202160477

- Difficulty date: June 4, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fwd Jack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FORWARD JACK FITTING - LEFT JACK FITTING SUPPORT IS CORRODED ON THE LOWER FLANGE AND WEB.     (C-CHECK RO 8/18/2021)    REMOVED AND REPLACED WITH NEW FWD JACK FITTING LH REF CRJ900 SRM 51-42-06-001-001-A01 REV 38A DATED 14DEC2020, CRJ900 SRM 51-42-21-001-001-A01 REV 38A DATED 14DEC2020, DWG CC670-32050 REV NC. LEAK CHECK GOOD / COMPLIED WITH SKYWEST FORM M-337 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL 600 2D24) STRUCTURAL MAJOR REPAIR
